# SDR AUS20011272

- Difficulty date: November 29, 2001
- Submitted: January 4, 2002
- Operation: General aviation
- Make and model: Skrsky S76C
- Engine: Tmeca ARRIEL1S
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Wire
- Part number: 7655200904045
- Condition: Broken
- Location: Landing Gear Pos
- Component: Landing Gear Pos
- Stage of operation: DE
- Nature of condition: O, N
- Precautionary procedure: K

## Discrepancy

(AUS) RH MAIN LANDING GEAR DOWNLOCK SENSOR HARNESS WIRE BROKEN.
